# SDR AALA952084

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 976J2526
- Condition: Defective
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OAK - FLT 1769 - DURING CRUISE, THE LEFT ENGINE FIRE WARNING CAME ON.  LEFT THROTTLE WAS RETARDED AND FIRE WARNING EXTINGUISHED.  LANDED OAK WITHOUT INCIDENT.  REPLACED LEFT CSD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
